# SDR MWEA00544

- Difficulty date: July 3, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 12098
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OMA - TWO EMERGENCY LIGHTS AT TOP OF AFT EMERGENCY ESCAPE SLIDE AND ONE LIGHT ON LEFT SIDERAIL WERE INOPERATIVE.  REMOVED AND REPLACED AFT BATTERY PACK.  (M)
